# SDR REXA2022111102504

- Difficulty date: October 15, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300006961
- Condition: Corroded
- Location: Bs 849-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FS 849-985 SEAT TRACK HAS SEVERAL AREAS OF CORROSION. INSTALLED SEAT TRACK IAW CRJ-900 AMM 53-00-49-400-801-A01.
